# SDR AALA981895

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N225AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49175
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2510000405
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1356 - EN ROUTE DFW - CREW AND PASSENGERS NOTED BURNING SMELL AND SMOKE.  NO SOURCE COULD BE DETECTED BY CREW.  RETURNED DFW AND LANDED WITHOUT INCIDENT.  FOUND FIRST CLASS GALLEY OVEN TO BE CAUSE OF REPORTED SMELL IN CABIN.  REPLACED FIRST CLASS GALLEY OVEN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
